Acta Mathematica

Rigidity of time changes for horocycle flows

Marina Ratner

Full-text: Open access

Note

Partially supported by NSF grant MCS 81-02262.

Article information

Source
Acta Math., Volume 156 (1986), 1-32.

Dates
Received: 26 March 1984
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890411

Digital Object Identifier
doi:10.1007/BF02399199

Mathematical Reviews number (MathSciNet)
MR822329

Zentralblatt MATH identifier
0694.58036

Rights
1986 © Almqvist & Wiksell

Citation

Ratner, Marina. Rigidity of time changes for horocycle flows. Acta Math. 156 (1986), 1--32. doi:10.1007/BF02399199. https://projecteuclid.org/euclid.acta/1485890411


Export citation

References

  • Dani, S. G., Dynamics of the horospherical flow. Bull. Amer. Math. Soc., 3 (1980), 1037–1039.
  • Moore, C., Exponential decay of matrix coefficients. To appear.
  • Ornstein, D. & Smorodinsky, M., Continuous speed changes for flows. Israel J. Math., 31 (1978), 161–168.
  • Ratner, M., Horocycle flows are loosely Bernoulli. Israel J. Math., 31 (1978), 122–132.
  • —, The Cartesian square of the horocycle flow is not loosely Bernoulli. Israel J. Math., 34 (1979), 72–96.
  • —, Rigidity of horocycle flows. Ann. of Math., 115 (1982), 587–614.
  • Ratner, M. Ergodic theory in hyperbolic space. Contemp. Math., 26.